Well-solvable instances for the partition problem

V.G. Deineko, G.J. Woeginger

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)


We characterize all numbers n and S with the following property: Every instance of the partition problem that consists of n positive integers with sum S possesses a solution, that is, a partition into two subsets with equal sum.
Original languageEnglish
Pages (from-to)1053-1056
JournalApplied Mathematics Letters
Issue number10
Publication statusPublished - 2006


Dive into the research topics of 'Well-solvable instances for the partition problem'. Together they form a unique fingerprint.

Cite this